# SDR QXEA200603030

- Difficulty date: November 14, 2006
- Submitted: November 29, 2006
- Operation: Air carrier
- Aircraft: N612QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10042
- Aircraft time: 12,771 hours, 9,311 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Le Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 OKC - LEFT OUTBOARD SLAT LOWER SURFACE DAMAGED AT SS446.86.  REPAIRED IAW SRM 51-21-06, 57-42-01, 51-21-11, AND 51-21-16.
